# SDR DL76G070169

- Difficulty date: February 27, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 26,836 hours, 11,234 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RTB DUE TO NO DATA FROM LEFT IRU.  FOUND W161-9009B-22 SHORTED TO SHIELD AT D4769P.  REPLACED WIRE IRUS FMC TCAS, ALL CK NORMAL.
